# SDR RRXA011036

- Difficulty date: April 18, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N68042
- Make and model: Doug DC-10-10F
- Aircraft serial: 46901
- Aircraft time: 88,884 hours, 31,292 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND CORROSION ON UNDER SIDE OF  FUSELAGE, LOCATED APPROX 18 INCHES LEFT OF CENTER ACCESSORY COMPARTMENT ACCESS DOOR.  REPAIRED DAMAGED AREA PER EWA EO M0419011 & MO420011, NOTE: THIS REPAIR IS A CLASS III TEMPORARY TYPE WITH VISUAL INSP EVERY 1,000 CYCLES & A LIFE LIMIT OF 5,000 CYCLES.
